# SDR AALA20151017002

- Difficulty date: October 16, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 19,499 hours, 7,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SUPPORT BEAM AT THE PNEUMATIC GND AIR DOOR.  REPAIRED IAW EA 255137.
